# SDR IXXA060614O

- Difficulty date: December 11, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 80,892 hours, 21,879 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Out Of Adjust
- Part time: 80,892 hours, 21,879 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT OF KCOF WHILE PERFORMING THE GEAR UPLATCH CHECK THE DOOR NOT LATCH LIGHT ILLUMINATED.  THE CREW FOLLOWED PROCEDURES AND RETURNED TO KCOF AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE SYSTEM AND ADJUSTED THE MAIN GEAR FOLLOW UP MECHANISM.  THE GEAR WAS SWUNG AND THE OPERATIONAL CHECK WAS SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE IAW DC8 MM 32-31-5.
